# SDR MASA20210804343

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 19,571 hours, 15,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Bs 319 S25l-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS319 STGR 25L-25R IN FWD E&E BAY.  R&R FRAME SECTOR AND FRAME SPLICE IAW SRM 51-42-06
